# SDR ASAA2016122619165

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,374 hours, 9,100 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ON CAPTAINS MAP DISPLAY AND LOSS OF FMC DATA ON BOTH CDUS UPON LANDING AND INTERMITTENTLY THEREAFTER. GROUNDED - YES. DEFERRED PER MEL 34-36J. CAPT SIDE FMC INOP.  PLACED FMC SELECT SWITCH TO NORMAL, NO VTK FLAG. NO FAULTS LOGGED IN FMC'S. L FMC OPS NORMAL IAW AMM 34-61-00. THIS CLEARS MEL 34-36J.
